Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Combivir/Stocrin SWITCH side effects
May 28, 2001

Dear Dr. Aberg,

I red that some of the side effects of taking stocrin can be headaches, I get them quite often due to sinus problems, can I take Advil? Is there anything I cannot take for headaches? Can I take vitamine C? In case that I have severe diahorrea can I take Imodium? Lastly, is there a place in the internet or a book I can consult for a more detailed explanation of the medicines that I should not take while taking stocrin?

Grateful if could answer my questions.

Thanks for replying and have a nice day.

Martin

Response from Dr. Aberg

Sorry for the delay, I was away for a week.

It is fine to take advil (ibuprofen) for your headaches, but I always recommend that you discuss these issues with your doctor. It is important that your doctor know what symptoms you are having so that she/he can tell you what is wrong and treat you properly.

Imodium is okay as well, but again I am going to tell you to discuss this with your doctor. I don't want to assume anything because I can't examine you. There can be many reasons for having diarrhea and may require different treatments.

I would suggest you go to the home page of The Body and click on treatment. Under Treatment, go to the Antiviral Medication section and click on Efavirenz. There are lots of useful links that discuss side effects and drug interactions. Also another useful source that many people forget is your pharmacist. The pharmacist who dispenses the drugs to you is very knowledgable and many times has information sheets that he/she can give you and discuss with you.



Previous
nukes non-nukes and tides
Next
Help me please!!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement